Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Acne, pits on cheeks. Using creams, antibiotics. Permanent cure?

hi doctor my 25 years old i`m having acne and holes on my cheeks from many years i`m using creams for that.problem starts re-occuring if i stopped my medication .i got fed up and stopped consulting doctor since 2 years. acne problem is incresing day by day and i,m also having holes on my cheeks my height is 5.8 inches wt is 58 kgs is there any permanent solution for this if so can u please suggest me regarding the details of treament and its cost
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi dear, u r suffering from grade 4 acne. the solution for acne and pits will be different.
here are my suggestions,
meet a dermatologist and ask him to start u on tab isotretinoin,only if u r not married.
the control of new lesions ll take few months, once there is no new lesions u can go for dermaroller. this is very good to heal holes. finally i would say dont worry u ll be totally cured, just wait. thank u
Answered: Sat, 5 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor